×

Weak compactness in convex topological linear spaces. (English. Russian summary) Zbl 0057.09402


PDF BibTeX XML Cite
Full Text: EuDML

References:

[1] W. F. Eberlein: Weak compactness in Banach spaces. Proc. Nat. Ac. of Sci., 33 (1947), 51-53. · Zbl 0029.26902
[2] E. Hewitt: Rings of real-valued continuous functions. Trans. Am. Math. Soc., 64 (1948), 45-99. · Zbl 0032.28603
[3] S. Kakutani: Concrete representations of abstract M-spaces. Ann. of Math., 42 (1941), 994-1024. · Zbl 0060.26604
[4] M. Katětov: On convex topological linear spaces. Acta Fac. Rer. Nat. Univ. Carol., 181 (1948).
[5] M. Krein V. Šmulian: On regularly convex sets in the space conjugate to a Banach space. Ann. of Math., 41 (1940), 556-583. · Zbl 0024.41305
[6] V. Pták: Ополных топологических линейных пространствах. Чехослов. Мат. журнал, 75(1963), 301-364.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.